MathSciNet Relay Station
MathSciNet bibliographic data
MR1376551 46L40 (46L10 47A15 47D25)
Muhly, Paul S.; Solel, Baruch Automorphism groups and invariant subspace lattices. Trans. Amer. Math. Soc. 349 (1997), no. 1, 311–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement